Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spaces determined by a group of functions


Authors: C. L. Wiginton and Susan Shrader
Journal: Bull. Amer. Math. Soc. 74 (1968), 1110-1112
DOI: https://doi.org/10.1090/S0002-9904-1968-12066-X
MathSciNet review: 0232375
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. T. Wechsler, Homeomorphism groups of certain topological spaces, Ann. of Math. 62 (1955), 360-373. MR 72453
  • 2. E. S. Thomas, Jr., Spaces determined by their homeomorphism groups, Trans. Amer. Math. Soc. 126 (1967), 244-250. MR 205235


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12066-X

American Mathematical Society